RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Нелинейная динам.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Нелинейная динам., 2019, том 15, номер 3, страницы 351–363 (Mi nd665)  

Mathematical problems of nonlinearity

Vibrational Stability of Periodic Solutions of the Liouville Equations

E. V. Vetchanina, E. A. Mikishaninab

a Udmurt State University, ul. Universitetskaya 1, Izhevsk, 426034 Russia
b Chuvash State University, Moskovskii prosp. 15, Cheboksary, 428015 Russia

Аннотация: The dynamics of a body with a fixed point, variable moments of inertia and internal rotors are considered. A stability analysis of permanent rotations and periodic solutions of the system is carried out. In some simplest cases the stability analysis is reduced to investigating the stability of the zero solution of Hill’s equation. It is shown that by periodically changing the moments of inertia it is possible to stabilize unstable permanent rotations of the system. In addition, stable dynamical regimes can lose stability due to a parametric resonance. It is shown that, as the oscillation frequency of the moments of inertia increases, the dynamics of the system becomes close to an integrable one.

Ключевые слова: Liouville equations, Euler – Poisson equations, Hill’s equation, Mathieu equation, parametric resonance, vibrostabilization, Euler – Poinsot case, Joukowski – Volterra case

Финансовая поддержка Номер гранта
Российский научный фонд 18-71-00111
This work was supported by the Russian Science Foundation under grant 18-71-00111.


DOI: https://doi.org/10.20537/nd190312

Полный текст: PDF файл (754 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 70E17, 70J40
Поступила в редакцию: 17.07.2019
Принята в печать:23.09.2019

Образец цитирования: E. V. Vetchanin, E. A. Mikishanina, “Vibrational Stability of Periodic Solutions of the Liouville Equations”, Нелинейная динам., 15:3 (2019), 351–363

Цитирование в формате AMSBIB
\RBibitem{VetMik19}
\by E. V. Vetchanin, E. A. Mikishanina
\paper Vibrational Stability of Periodic Solutions of the Liouville Equations
\jour Нелинейная динам.
\yr 2019
\vol 15
\issue 3
\pages 351--363
\mathnet{http://mi.mathnet.ru/nd665}
\crossref{https://doi.org/10.20537/nd190312}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=4021375}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/nd665
  • http://mi.mathnet.ru/rus/nd/v15/i3/p351

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Нелинейная динамика
    Просмотров:
    Эта страница:66
    Полный текст:9
    Литература:4
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021